Rounds have many patients told me that after chemotherapy insomnia, sleep difficulties, or even all night can't sleep, why is this? How toxi
Rounds have many patients told me that after chemotherapy insomnia, sleep difficulties, or even all night can't sleep, why is this? How toxic chemotherapy!
In fact, the cause of insomnia after chemotherapy are the following three points:
First, in the course of chemotherapy, adjuvant, dexamethasone, mechanism of dexamethasone are very important in the course of chemotherapy, in hematological malignancies, dexamethasone has a direct antitumor efficacy in the treatment of breast cancer during dexamethasone has antiemetic, anti allergy, reduce vascular permeability to reduce the occurrence of docetaxel after edema.
Second, the endocrine system disorders caused by chemotherapy. The chemotherapy drug damage of ovarian function, for premenopausal women, after chemotherapy often leads to decreased level of estrogen in vivo, causing menstrual disorders and amenorrhea, so often exhibit menopausal symptoms such as hot flushes, sweating, insomnia, etc..
Third, anxiety and other side effects caused by sleep disorders. Many breast cancer patients are combined with anxiety, depression, so easy to cause sleep is not good. Other chemotherapy related adverse reactions, such as nausea and vomiting, muscle soreness can also cause poor sleep at night.
So how to deal with it?
For dexamethasone induced sleep disorders, can be used during chemotherapy, there is a need to use sedative hypnotics, short-term use does not cause drug dependence, please do not worry too much. Such as estazolam, North etc..
Because of sleep disorders and other climacteric symptoms caused by the endocrine system disorders, drug use, regulate autonomic functions, such as Oryzanol Tablets, Liv sensitivity etc..
Because of anxiety and depression caused by sleep disorders, consult a psychiatrist, if necessary, to give anti anxiety drugs to ease depression.
For other side effects caused by sleep disorders, we can deal with other side effects.